Please use this identifier to cite or link to this item:
|Title:||An algorithm for Hopf bifurcation analysis of a delayed reaction-diffusion model||Authors:||Kayan, S.
Delay differential equations
|Issue Date:||Jul-2017||Publisher:||Springer||Source:||Kayan, Ş., & Merdan, H. (2017). An algorithm for Hopf bifurcation analysis of a delayed reaction–diffusion model. Nonlinear Dynamics, 89(1), 345-366.||Abstract:||We present an algorithm for determining the existence of a Hopf bifurcation of a system of delayed reaction-diffusion equations with the Neumann boundary conditions. The conditions on parameters of the system that a Hopf bifurcation occurs as the delay parameter passes through a critical value are determined. These conditions depend on the coefficients of the characteristic equation corresponding to linearization of the system. Furthermore, an algorithm to obtain the formulas for determining the direction of the Hopf bifurcation, the stability, and period of the periodic solution is given by using the Poincare normal form and the center manifold theorem. Finally, we give several examples and some numerical simulations to show the effectiveness of the algorithm proposed.||URI:||https://doi.org/10.1007/s11071-017-3458-5
|Appears in Collections:||Matematik Bölümü / Department of Mathematics|
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show full item record
checked on Dec 29, 2022
WEB OF SCIENCETM
checked on Sep 24, 2022
checked on Dec 26, 2022
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.